# SDR USAA2012110800005

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,196 hours, 43,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE.  RIGHT INBOARD SEAT TRACK WEB CRACKED JUST AFT OF FLOORBEAM 727B.  REPAIRED WEB IAW B737-400 SRM 53-00-52-2R-4.
